# SDR DALA2023012300513

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 21,350 hours, 2,160 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 9651694002
- Part serial: ISPC000481
- Condition: Failed
- Location: Nr 2 Wx Sys
- Part time: 20,814 hours, 2,106 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SEA DUE TO DUAL WEATHER RADAR FAILURES. NUMBER ONE WXR IS ON MEL AND NUMBER TWO FAILED.   REMOVED AND REPLACED AESU 2. SYSTEM TEST OK.
